# SDR 97ZZZX2334

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1890W
- Make and model: Beech F33A
- Aircraft serial: CE447
- Engine: Cont IO520BA
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Broke
- Location: Journal 3-4
- Part time: 4,500 hours
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

CRANKSHAFT FAILED IN FLIGHT.  BROKE THROUGH SHORT CHECK AREA BETWEEN ROD JOURNALS 3 AND 4.  ENGINE FROZE IN FLIGHT.
